| Model Number |
IPN920760 |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Material Too Soft/Flexible (4007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "we have received feedback from our anaesthetists regarding the armoured epidural sets concerning the diameter of the needle, which slides too easily (smaller diameter?) and bends more easily.".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The reported complaint of the needle was bent was confirmed based on the investigation of the sample received.The customer returned one epidural needle and lidstock.Visual examination of the returned sample revealed the needle appeared to be bent.The cannula was bent in multiple places throughout the cannula.The manufacturing site concluded, the damage to the needle could not be manufacturing/supplier related based on the damage occurring during use and after the stylet was removed.It is unknown how the needle was handled prior to and during use and the pressure used for insertion and removal.A device history record review was performed on the epidural needle with no relevant findings.Therefore, based on the information provided, the condition of the sample received, and manufacturing site's conclusion, the potential cause of this complaint could not be determined.No further action is required at this time.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description